Advertisement

Manuscripta Mathematica

, Volume 149, Issue 1–2, pp 235–249 | Cite as

Dependence of Hilbert coefficients

  • Le Xuan Dung
  • Le Tuan HoaEmail author
Article

Abstract

Let M be a finitely generated module of dimension d and depth t over a Noetherian local ring (A, \({\mathfrak{m}}\)) and I an \({\mathfrak{m}}\)-primary ideal. In the main result it is shown that the last t Hilbert coefficients \({e_{d-t+1}(I,M),\ldots, e_{d}(I,M)}\) are bounded below and above in terms of the first dt + 1 Hilbert coefficients \({e_{0}(I,M),\ldots,e_{d-t}(I,M)}\) and d.

Mathematics Subject Classification

Primary 13D40 Secondary 13A30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Blancafort C.: Hilbert functions of graded algebras over Artinian rings. J. Pure Appl. Algebra. 125, 55–78 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bourbaki, N.: Algebèbre commutative. Hermann, Paris (1961–1965).Google Scholar
  3. 3.
    Brodmann M.P., Sharp R.Y.: Local cohomology: an algebraic introduction with geometric applications. Cambridge studies in advanced mathematics, 60. Cambridge University Press, Cambridge (1998)CrossRefzbMATHGoogle Scholar
  4. 4.
    Chardin M., Ha D.T., Hoa L.T.: Castelnuovo–Mumford regularity of Ext modules and homological degree. Trans. Am. Math. Soc. 363, 3439–3456 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Cuong N.T., Schenzel P., Trung N. V.: Über verallgemeinerte Cohen–Macaulay Modulen. Math. Nachr. 85, 57–73 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Dung L.X.: Castelnuovo–Mumford regularity of associated graded modules in dimension one. Acta Math. Vietnam. 38, 541–550 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Dung L.X., Hoa L.T.: Castelnuovo–Mumford regularity of associated graded modules and fiber cones of filtered modules. Comm. Algebra. 40, 404–422 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Goto, S., Ozeki, K.: Uniform bounds for Hilbert coefficients of parameters. In: “Commutative Algebra and its Connections to Geometry”, pp. 97–118. Contemp. Math., 555, Am. Math. Soc., Providence, RI (2011)Google Scholar
  9. 9.
    Ha, D. T.: Castelnuovo–Mumford regularity of some classes of modules. Ph.D. thesis, Vinh University (in Vietnamese), (2010)Google Scholar
  10. 10.
    Kirby D., Mehran H.A.: A note on the coefficients of the Hilbert–Samuel polynomial for a Cohen–Macaulay module. J. Lond. Math. Soc. (2) 25, 449–457 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Linh C.H.: Upper bound for Castelnuovo–Mumford regularity of associated graded modules. Comm. Algebra. 33, 1817–1831 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Linh C.H.: Castelnuovo–Mumford regularity and degree of nilpotency. Math. Proc. Camb. Philos. Soc. 142, 429–437 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Narita M.: A note on the coefficients of Hilbert characteristic functions in semi-regular local rings. Proc. Camb. Philos. Soc. 59, 269–275 (1963)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Northcott D.G.: A note on the coefficients of the abstract Hilbert function. J. London Math. Soc. 35(2), 209–214 (1960)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Rhodes C.P.L.: The Hilbert–Samuel polynomial in a filtered module. J. Lond. Math. Soc. (2) 3, 73–85 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Rossi M.E., Valla G.: Hilbert functions of filtered modules. Lecture notes of the Unione Matematica Italiana 9. Springer, Heidelberg (2010)Google Scholar
  17. 17.
    Rossi M.E., Trung N.V., Valla G.: Castelnuovo–Mumford regularity and extended degree. Trans. Am. Math. Soc. 355, 1773–1786 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Srinivas V., Trivedi V.: A finiteness theorem for the Hilbert functions of complete intersection local rings. Math. Z. 225, 543–558 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Srinivas V., Trivedi V.: On the Hilbert function of a Cohen–Macaulay local ring. J. Algebr. Geom. 6, 733–751 (1997)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Trivedi V.: Hilbert functions, Castelnuovo–Mumford regularity and uniform Artin–Rees numbers. Manuscripta Math. 94, 485–499 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Trivedi V.: Finiteness of Hilbert functions for generalized Cohen–Macaulay modules. Comm. Algebra 29, 805–813 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Trung N.V.: Castelnuovo–Mumford regularity of the Rees algebra and the associated graded rings. Trans. Am. Math. Soc 350, 2813–2832 (1998)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2015

Authors and Affiliations

  1. 1.Department of Natural ScienceHong Duc UniversityThanh HoaVietnam
  2. 2.Institute of Mathematics Hanoi (VAST)HanoiVietnam

Personalised recommendations